Ask The Doctor > Questions & Answers > Problems after obertion

Problems after obertion

Patient: Dear Doc,I had an abortion last year with high prolactine detected after 4 months and was prescribed Gabgoline After which the hormone is under control since 2 months. We tried to conceive last month but I had some mid cycle bleeding and after waiting till my periods date the Beta HCG was conducted and the result was negative. After this a ultrasound predicted some pregnancy like growth not being sure about it asking it co relate it with OPT.Now my GYNAC. has prescribed norethisterone tablets for three days to induce periods but after 4 days of stopping it there are no periods yet.1.How safe and how would these tablets work at this stage.2.How long after all this will I be able to conceive.

 

 

Doctor: Thank you for your question. It is possible that the condition you are experiencing could be due to uterine polyps or fi broids. These are large growth within the uterus which can cause pain, fluctuations in hormones, and lead to symptoms of mid cycle bleeds as well. The medication you were given is a synthetic hormone analog of progesterone. This medication was probably prescribed to treat the symptoms of mid cycle bleeding you are experiencing. Depending on when your symptoms resolve, and how long of the course of your medication is, will dictate your ability to conceive. Another important factor is determining what exactly is causing your midcycle bleeding. If it is due to polyps or fibroids, you may need to have them surgically removed, if your ability to conceive is being affected.Thank you for consulting AskTheDoctor.com

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment